News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Returning to Zoloft


 m919 - Mon Nov 16, 2009 8:01 am

Hi. I am a 33 year old female and have been successfully taking zoloft for 4 years for Anxiety and Panic attacks. Over the summer I began tapering down & I was only taking the medication every few days. 5 weeks ago I experienced a panic attack and my anxiety seems to have come back full force. I have been taking my 100 mg dosage every day for the past 4 weeks and have now increased it to 150 for a week and a half. I am concerned because I am still not feeling better and my anxiety seems almost worse. Will the zoloft work for me again and I just need to give it more time at the increased dosage? I am so upset and not sure what to do. I just want to feel like myself again!
 Debbie Miller, RN - Sat Dec 19, 2009 4:39 pm

User avatar Hello,
I would give the higher dosage a little more time. In most people, going back to the treatment that worked before is very effective but sometimes a person may get kind of a resistance and needs a change to a different medication. It's a trial and error thing but it takes great patience because these meds take a while to work. If after a couple more weeks you still don't feel right, discuss it with your doctor.

Best wishes

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here